Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TucsonDixie

Why and How does Accutane do this?

Recommended Posts

Hello out there!

Can someone explain to me how Accutane makes your teeth yellow?

I'm curious.

Also, what in it makes me so emotional?

I find that I can drop a tear quite easily..... or get super happy..

very strange.

I'd love to know more from anyone out there!

Thanks All!

Share this post


Link to post
Share on other sites

its soft .. not school bus yellow..but you know...

i don't smoke and i haven't been drinking coffee or tea or soda.. so I dunno... strange....

Share this post


Link to post
Share on other sites

hmm, i don't know, try white strips, it didn't really affect my teeth at all

Share this post


Link to post
Share on other sites

there was a study that has shown retinoic acid causes neurons in the hippocampus to stop dividing therefore slowing their growth. This is one part of why it could lead to depression

Also there are discret regions of the brain where retinoic acid metabolism is crucial to its functioning, isotretinoin has also been suspected to disrupt this as well.

so your brain is being affected no doubt about it.

Share this post


Link to post
Share on other sites

My teeth have gotten yellow too. I tried crest strips and it made my gums bleed. I'm just gonna wait a bit longer to get a bleaching done at the dentist instead.

Share this post


Link to post
Share on other sites

Wow. ok.

oh man.

is this something that will ease up with use?

or does this mean that i need to cut back on my dosage?

once a month or so I get dizzy ..and a bit off balance, but otherwise good..

mmm...

not sure what to do..

thank you for the responses!

Share this post


Link to post
Share on other sites
Wow. ok.

oh man.

is this something that will ease up with use?

or does this mean that i need to cut back on my dosage?

once a month or so I get dizzy ..and a bit off balance, but otherwise good..

mmm...

not sure what to do..

thank you for the responses!

Share this post


Link to post
Share on other sites
Wow. ok.

oh man.

is this something that will ease up with use?

or does this mean that i need to cut back on my dosage?

once a month or so I get dizzy ..and a bit off balance, but otherwise good..

mmm...

not sure what to do..

thank you for the responses!

Share this post


Link to post
Share on other sites
Wow. ok.

oh man.

is this something that will ease up with use?

or does this mean that i need to cut back on my dosage?

once a month or so I get dizzy ..and a bit off balance, but otherwise good..

mmm...

not sure what to do..

thank you for the responses!

is this during sexual intercourse?

Share this post


Link to post
Share on other sites

Accutane causing yellowing of teeth? BULLSHIT, maybe they've always been a bit yellow and you're noticing it more because you're on Accutane.. honestly people saying their teeth going yellow on tane, give me a break

Share this post


Link to post
Share on other sites

wow dan, ok sorry to upset you.

it was just a question.

and honestly, no they've never been yellow.

thanks for the comments, but seriously no need to curse.

Share this post


Link to post
Share on other sites

i've actually heard that your teeth turning yellowish is actually a side effect. in fact, i think it's on the stickied FAQ post on here.

Share this post


Link to post
Share on other sites

hey..

Teeth yellow? nope... but my gums hurts...

danishabs - its just a question so no need for your cursing comment, i mean the girl is just curious.

Share this post


Link to post
Share on other sites

I'm not cursing, I just think that too many ridiculous things are being blamed on accutane, accutane can't cause every side affect known to man but apparently it seems to.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×